CureZone   Log On   Join
Re: Getting Worse
 

Free Natural Teeth Restoration!
The Powder that heals, protects, remineralizes



Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...


Google Advertisement
Google Advertisement
Hveragerthi Views: 1,624
Published: 11 years ago
 
This is a reply to # 1,646,949

Re: Getting Worse


 I spend all day doing things to help but nothing seems to be working or making me better. I feel like I am worse. I'm getting a foot rub weekly in addition to every thing else - Reflexology and body pressure points.

My feet are clinging to the floor in an effort to help me stabilize myself. My legs feel 'different'. It's getting more difficult to walk. I feel and look stiffer.

It's harder for me to fix my meals between trying to stand and having shaky hands.

I'm having a harder time talking and making decisions. it's getting really hard to type.

About 3 years ago I went to the dermatologist and she gave me a cream. I got a horrid rash from it - My face was red and swollen. After trying natural remedies I went to the doctor and she gave me a shot. My face got better, but I developed a long list of about 20 symptoms and after about 30 days I went back to the doctor - she said not to worry, that they were just side effects from the shot she gave me and they would go away in a few days. She didn't tell me in advance what the side effects would be because she said I never would have agreed to the shot if I knew. It was after the shot that I noticed my handwriting changing and I stopped wearing high heels because of a lack of balance.

Hv, could this shot of steroids (I think that is what it was) have triggered my illness?

It does sound like it was a steroid shot. They commonly use these to reduce inflammation. And yes, it could have caused your problems.

Charly

ps Remember I had a long-lasting speech reaction to the lithium and I am allergic to asprin (I break out in big bumps under my hair) Could I have an allergy to steroids?

I don't think this was an allergic reaction. Your symptoms sound more like hypercalcemia from the steroid. Have you had your serum calcium levels checked?

By the way steroids will also atrophy the adrenals, which can cause a number of problems as well. But shakiness, muscle weakness, and mental confusion are all symptoms of hypercalcemia, not allergies. This is why I suspect elevated serum calcium levels.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.422 sec, (2)